About 10 months ago I began to develop pain and cracking of fingertips. It feels like my fingers are on hot buners most of the time, the skin gets thick and peels but I don't peel it because it is around a fissure usually. I have trouble using my hands to do anything. I am so frustrated. Have bought a parafin wax bath, that gives only temp relief. about 2 months ago I had a sinus infection and was put on Clarithromycin and about 2 days into tx my hands cleared up! 3 days after the antibiotic ended, the fissures appeared again overnight. I have been to a dermatologist, tried several creams & foams for psoriosis (psoriasis), but not helpful, burned even more. Finally put on Predinisone decreasing doses and it slowly got better but 1 week after tx over, back with a vengence. I want to cut off my fingertips, I can't sleep, can't do anything, it is killing me to type. Dr doesn't seem to know what it is. It did help to put Triple anitibiotic cream on once I was taking the Prednisone. I am now back on Prednisone, have been for 1 week and it is just starting to get a little better. Water, cold, heat, pressure causes pain, the tips get red and swollen when not taking Prednisone. I have to keep my finger tips bent into my palm to help protect them. I am getting depressed over this. I do think it began secondary to a very stressful time I was having with my parents being ill and my marriage on the rocks, but now things are better but I can't get rid of this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.